# SDR C77A20150409001

- Difficulty date: April 9, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 20,562 hours, 11,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,562 hours, 11,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT GUSSET PLATE, PN 170-60257-001, HAS CORROSION AT FRAME 90, LBL 11",  X=24868 Y= -279.  R & R LT INBD FLOOR GUSSET AT FRAME 90 IAW SRM 51-41-01 & 51-43-01 ON WO 14976522H3 IAW EO E175-5300-105 REV IR WO 1893744.
